Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SteveInAustin

Cutivate for those on accutane

Recommended Posts

It's been about 4 years since I took accutane. It cured me of my cystic

acne. I still have acne, though. But that's not what I wanted to talk about.

While I was on accutane, my lips became dry and cracked. The edges

of my mouth actually started bleeding, and it just looked terrible. Like I

was wearing lipstick and smeared it at the corners of my mouth. I was

using lip balms and even this special prescription type of lip balm which I

now forget. Nothing helped.

Then my derm prescribed something called "cutivate". It restored my lips

back to normal and made accutane tolerable. Otherwise I'd probably have

given up on accutane it was that bad. Cutivate is apparently a topical

sterhoid. It completely stopped my lip problem. I highly recommend it.

Apparently not many dermatologists know about it, so ask for it if you're

going on accutane. You'll need it.

Steve

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×